hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.43.1.12

Voronovskaja-type theorem for certain GBS operators

Ovidiu T. Pop ; National College "Mihai Eminescu"

Puni tekst: engleski, pdf (164 KB) str. 179-194 preuzimanja: 336* citiraj
APA 6th Edition
Pop, O.T. (2008). Voronovskaja-type theorem for certain GBS operators. Glasnik matematički, 43 (1), 179-194. https://doi.org/10.3336/gm.43.1.12
MLA 8th Edition
Pop, Ovidiu T.. "Voronovskaja-type theorem for certain GBS operators." Glasnik matematički, vol. 43, br. 1, 2008, str. 179-194. https://doi.org/10.3336/gm.43.1.12. Citirano 24.09.2021.
Chicago 17th Edition
Pop, Ovidiu T.. "Voronovskaja-type theorem for certain GBS operators." Glasnik matematički 43, br. 1 (2008): 179-194. https://doi.org/10.3336/gm.43.1.12
Harvard
Pop, O.T. (2008). 'Voronovskaja-type theorem for certain GBS operators', Glasnik matematički, 43(1), str. 179-194. https://doi.org/10.3336/gm.43.1.12
Vancouver
Pop OT. Voronovskaja-type theorem for certain GBS operators. Glasnik matematički [Internet]. 2008 [pristupljeno 24.09.2021.];43(1):179-194. https://doi.org/10.3336/gm.43.1.12
IEEE
O.T. Pop, "Voronovskaja-type theorem for certain GBS operators", Glasnik matematički, vol.43, br. 1, str. 179-194, 2008. [Online]. https://doi.org/10.3336/gm.43.1.12

Sažetak
In this paper we will demonstrate a Voronovskaja-type theorem and approximation theorem for GBS operator associated to a linear positive operator.

Ključne riječi
Linear positive operators; GBS operators; the first order modulus of smoothness; Voronovskaja-type theorem; approximation theorem

Hrčak ID: 23539

URI
https://hrcak.srce.hr/23539

Posjeta: 551 *